Astragalus Overdose

It is currently unclear whether an overdose with astragalus is possible or how much of this supplement would result in an overdose. Since no side effects have been reported with astragalus, it is impossible to predict what symptoms may occur with an overdose. Seek medical attention immediately if you think you may have taken too much.

Can You Take Too Much Astragalus?

Little is known about the effects of an overdose with astragalus (an herbal supplement used for a variety of different conditions). It is not even clear if an overdose is possible or how much astragalus would result in an overdose. If you think you or someone else may have taken too much of any medication or supplement (including astragalus), please seek immediate medical attention.
 

Symptoms of an Overdose

As mentioned, it is not known exactly what to expect from an astragalus overdose. Since no side effects have been clearly linked to astragalus, it is impossible to predict what symptoms may occur if too much is taken.
 

Treatment for an Astragalus Overdose

It is not known how to best treat an overdose with this herb (if, indeed, an overdose is even possible). Therefore, treatment, if necessary, likely will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek prompt medical attention immediately if you believe that you may have taken an astragalus overdose.
 
Diabetes Tips for Seniors

Astragalus Herb Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.